# SDR DALA2016083006274

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 55,316 hours, 20,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SPRING LOADED DEVICE LOOSE. REPLACED SPRING IAW AIPC 52-11-01.  OPS CHECKED GOOD.
